Journal of Combinatorics

Volume 1 (2010)

Number 1


A generalization of Apollonian packing of circles

Gerhard Guettler and Colin Mallows

pp. 1-27

A symmetrical Eulerian identity

Fan Chung, Ron Graham, and Don Knuth

pp. 29-38

The Möbius function of the permutation pattern poset

Einar Steingrímsson and Bridget Eileen Tenner

pp. 39-52

A covering theorem for families of sets in $\mbb{R}^{d}$

John E. Wetzel and Wacharin Wichiramala

pp. 69-75

Extremal binary matrices without constant 2-squares

Roland Bacher and Shalom Eliahou

pp. 77-100